# SDR CALA2019110301897

- Difficulty date: October 31, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N78448
- Make and model: Boeing 737924ER
- Aircraft serial: 40003
- Aircraft time: 26,193 hours, 9,486 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF 1 RADIO TRANSMISSION PROBLEM AT ALL STATIONS. REQUEST DEFERRAL PER MEL 2311A. TOMC APPROVE MEL 2311A. COMPLIED WITH MEL 2311A. PERFORMED FIM TASK. 23-11-00-810-803 AND REPLACED HF #1 TRANCEIVER. DATA LINK REF AMM23-11-21-000-801 BITE TEST OK REF AMM23-11 TASK 801 OPS CHK GOOD AND CALL SFO TOWER LOUD AND CLEAR. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1035331  SN OFF 2803 TRANSCEIVER, HF  OFF 29-2311-9-0010 2803 ON 29-2311-9-0010 1657.
